MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,ECG,TAB,10/CARD,5000/CS, ADULT

Medline Industries, LP MEDLINE; ELECTRODE,ECG,TAB,10/CARD,5000/CS, ADULT
Catalog Number MDSM616201
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ekg electrodes "do not stick to the patient¿s chest and come off easily" and "in the middle of the test, the electrodes still come off.".
 
Additional Manufacturer Narrative
The customer reported that the ekg electrodes do not stick to the patient¿s chest and come off easily, and that the electrodes still come off in the middle of the test.Medline received 4 medgel resting tab electrodes in open condition; visual inspection did not reveal any manufacturing defects, and adhesive testing was performed by attaching the four samples to skin for two hours.The complaint was not confirmed, and no adhesive issues were experienced during testing.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE,ECG,TAB,10/CARD,5000/CS, ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50691503
Report Number1417592-2026-34714
Device Sequence Number17624082
Product Code DRX
UDI-Device Identifier40888277352330
UDI-Public40888277352330
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM616201
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/14/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown